A p-Valent Function with a Non-Normal Derivative.
Mathematische Zeitschrift, Tome 144 (1975), pp. 147-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__144_172248,
author = {Peter Lappan},
title = {A {p-Valent} {Function} with a {Non-Normal} {Derivative.}},
journal = {Mathematische Zeitschrift},
pages = {147--148},
year = {1975},
volume = {144},
zbl = {0307.30032},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__144_172248/}
}
Peter Lappan. A p-Valent Function with a Non-Normal Derivative.. Mathematische Zeitschrift, Tome 144 (1975), pp. 147-148. http://geodesic.mathdoc.fr/item/MZ_1975__144_172248/